Korean J Med.  2020 Apr;95(2):119-123. 10.3904/kjm.2020.95.2.119.

Azathioprine-Induced Non-Cirrhotic Portal Hypertension in a Patient with Crohn’s Disease

Affiliations
  • 1Division of Gastroenterology, Department of Internal Medicine, Fatima Hospital, Daegu, Korea

Abstract

Thiopurine-based drugs such as azathioprine and 6-MP are among the most common immunosuppressants used to treat inflammatory bowel disease, autoimmune hepatitis, various autoimmune diseases, and patients undergoing organ transplantation. The drugs are associated with various complications, of which one of the most serious is hepatotoxicity that may trigger non-cirrhotic portal hypertension. We report a case with this side-effect in a patient taking azathioprine to treat Crohn’s disease.

Keyword

아자티오프린; 문맥 고혈압; 결절성 재생 증식; Azathioprine; Hypertension, Portal; Nodular regenerative hyperplasia
Full Text Links
  • KJM
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr